Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i hope this works

Member
  • Total Reviews

    0
  • Content Count

    28
  • Joined

  • Last visited

Community Reputation

1 Neutral

About i hope this works

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. I wasn't sure where to put this post. I started taking accutane a month and a bit ago and I am absolutely in love with the results! I practice kendo, a sport where you have to wear a helmet (that has interior padding that rests on your chin and forehead). I don't know if it is a good idea to be wearing it while on accutane. Does anyone else have an insight?
  2. So everything is still going very well. I didn't really need to worry about the dose increase. I am experiencing redness, but so far that is it. No flaky skin, just dry lips.
  3. The acne marks will go away on their own, it could take months, even up to a year but they will eventually go away.
  4. I just took my 30th pill. I've been an Clarus for one month. Things could not be better! My skin looks amazing, I had ridiculously shiny skin, it's not shiny at all any more. I only wear a primer and a powder when I go out. I only have to wash my hair 2 or three times a week. I'm amazed. Starting tomorrow I will be increasing my dosage (as prescribed by my dermatologist). I will alternate between 1 pill and 2 pills every day (each pill is 40mg) I'm a little concerned about the side effects getti
  5. You're probably right about the strips, I'll just wait and see what happens. I don't want to risk anything. Thanks for your response!
  6. I don't have much experience because I've been on accutane for only 17 days and I came across your post because I was looking for answers to my own question. I am only 120 lbs, and 5'7" and I am on 40 mg a day for the first month and then for 4 months I will be alternating between 40 mg one day and 80 mg the next! I am worried that is a really high dose! I just wanted to let you know that 40 mg so far has been pretty easy for me, you can read my blog but so far so good. No crazy side effects at
  7. Thanks, I guess a lot of this is just trial and error!
  8. The redness, oily skin, and bumps are all gone. I'm actually pretty thrilled with my skin right now. I can only really complain about one thing and that is the blackheads! I have SO MANY on my chin where I never had them before. I will gladly take blackheads over the giant, swollen, painful pimples I used to get. I read somewhere that this is a normal part of the accutane course and eventually they will go away. I'm not letting them stress me out. I'm sure they will... Does anyone have any exper
  9. Last night I did not put any moisturizer on before going to bed. I wanted to see if that would stop the oily skin. I don't know why I didn't think of it before! When I woke up this morning my skin was great! It was not oily. That has never happened to me before! Amazing. I also noticed that I have a very little bit of flaking skin on my chin, not sure if I should put on moisturizer or not. Also noticing my skin is very bumpy. I don't really know how to explain it other than there are bumps all
  10. OK - I didn't mention this earlier because I thought maybe it was my imagination but I am certain of it now. My skin is becoming MORE oily, and it's red and it feels irritated. I thought this was supposed to dry out my skin! I feel really gross. I guess this is what I signed up for! YIKES Still no initial break out but I guess it's still early. Ug I'm so ugly right now!
  11. Hey thanks for commenting! I'm very optimistic about this treatment!
  12. Today is day 5, although, because I take my pills with dinner I haven't yet taken my fifth pill. I did not have an initial break out but I didn't expect to. I've been on Clindoxyl for two months it completely cleared me up. I am still using it but will stop if my face gets too dry. I still have oily skin, no dryness yet. My lips are a bit dry (they were yesterday too) but I can't tell if that is the Clarus because it's pretty normal for winter here in Ontario to be very dry. But once again, no
  13. Today is my first day on Accutane (well actually is a generic version called Clarus). Obviously I don't have any symptoms yet. My dermatologist has me on 40mg a day for the first month then for the rest of the course I will alternate daily between 40mg and 80mg. I am excited but very nervous about the possible side effects. I wanted to also note that I joined Acne.org in 2005! I don't think I've been active for 6 years! I was controlling my acne with the regimen but this past summer it just wou
  14. Took my very first Accutane pill today...

    1. ketchupcraze, the period thing might be my problem too, I'm due to get mine any day now. My spots take about 3 to 4 days to "disappear". I use the term lightly because there is usually a mark left over for quite a bit longer. I have noticed that they disappear much quicker with the regimen. Goodluck!
    ×